Finite-Time Stabilization in Problems with Free Boundary for Nonlinear Equations in Media with Fractal Geometry

  • A. A. Berezovsky
  • Yu. A. Mitropolskiy
  • M. Kh. Shkhanukov-Lafishev


By using the method of a priori estimates, we establish differential inequalities for energetic norms in $W^l_{2,r}$ of solutions of problems with a free bound in media with the fractal geometry for one-dimensional evolutionary equation. On the basis of these inequalities, we obtain estimates for the stabilization time $T$.
How to Cite
Berezovsky, A. A., Y. A. Mitropolskiy, and M. K. Shkhanukov-Lafishev. “Finite-Time Stabilization in Problems With Free Boundary for Nonlinear Equations in Media With Fractal Geometry”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 57, no. 7, July 2005, pp. 997–1001,
Short communications